# SDR ASAA2018052024747

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,516 hours, 5,183 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window
- Part time: 15,529 hours, 5,187 cycles
- Component: Window
- Component part number: 56100025
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT 4000 FT AND 10C TAT LEFT SIDE WINDOW HEAT OVERHEAT. GROUNDED - YES. LEFT SIDE WINDOW HEAT CONTROL UNIT BITE DONE REF FIM 30-41 TASK 801. BITE HISTORY FAULTS WINDOW HEAT SENSOR. RESISTANCE OF SENSOR IN THE UPPER LIMIT REF FIM 30-41 TASK 811 STEP F. REMOVED AND REPLACED THE LEFT SLIDE WINDOW PER AMM 56-12-11-400-801. OPS AND LEAK CHECK GOOD. CLEARS MEL 30-11E.
